# SDR AALA202001039012

- Difficulty date: January 3, 2020
- Submitted: January 3, 2020
- Operation: Air carrier
- Aircraft: N821NN
- Make and model: Boeing 737823
- Aircraft serial: 30912
- Aircraft time: 31,622 hours, 12,713 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Contaminated
- Location: Exterior Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: L2, R2 AND BELLY FAIRING LEFT EXTERNAL EMER SLIDE LIGHT ARE INOPERATIVE. CLEANED CONNECTORS AND RE-LAMPED L2, R2 AND LEFT BELLY FAIRING SLIDE LIGHTS IAW AMM 33-51-04.
